# SDR AALA202512094291

- Difficulty date: December 8, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A321-231
- Aircraft serial: 4843
- Aircraft time: 43,591 hours, 17,949 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2R DISARM DOOR HANDLE CAME OFF WHEN DISARMING UPON ARRIVAL. MAINTENANCE RESECURED LOOSE HARDWARE AT 2R DISARM DOOR HANDLE AND ACCOMPLISHED A SATISFACTORY OPS CHECK IAW AMM 52-22-21.
